Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Bipolar symptoms vs medication
    avatar
    An_241935 posted:
    Help, I'm confused.
    We're still trying to get a diagnosis for my teen.
    I 'think' what the therapist is telling me is that when an rx such as Paroxetine and Sertraline ...which is meant to suppress the depression...causes more nervousness/jitters/feeling of climbing the walls..that it's bringing out the manic and it means the person is likely bipolar.

    Is this true??
    Reply
     
    avatar
    Lowry2001 responded:
    it is a psychiatrist that suggested this


    Spotlight: Member Stories

    Hi, I am a mom of 4-daughters. My youngest daughter was dx at age 6 with ODD (oppositional defiant disorder), then eventually Mood Disorder, nos and ...More

    Helpful Tips

    "Trigger "warnings - please add them to your post subject lines!
    Hi Everyone! Please add a "Trigger" warning to any post starter that has a topic of self harm. Self harm is a sensitive topic and a ... More
    Was this Helpful?
    23 of 31 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.